# SDR AALA201812039008

- Difficulty date: November 18, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 59,955 hours, 26,106 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D53480043205
- Condition: Corroded
- Location: Frames 67-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE SUPPORT,   FRAMES 67 TO 68, STRINGER 23R. REPAIRED SUPPORT IAW SRM 53-41-14-300-001, FIGURE 1 REPAIR PRINCIPLE.
